Home » Frequently asked Questions on Health » How can I reduce the pigmentation due to tinea cruris?

How can I reduce the pigmentation due to tinea cruris?

Q: I suffered from dhobi itch (Tinea cruris) in my inner thighs and waistline 17 years back. I didn't have the occasional itching sensation and irritation. I am planning to get married soon. The dark pigmentation in the affected parts and unusual itching bothers me. Whenever I apply Itch Guard or B-Tex, the itching sensation comes down. But the pigmentation persists. My family doctor advised me to apply Placentrex Gel for six weeks to reduce the pigmentation. I have used it for reasonable period, but I don't see a remarkable difference in the intensity of pigmentation. Is there an affordable solution to this problem? Please recommend a specific solution, lotion, ointment or tablets to reduce the dark pigmentation around my inner thighs? How much time will it take to cure?

A:Relapsing tinea cruris like this require systemic antifungal therapy. One can choose between griseofulvin, fluconazole, itraconazole, or terbinafine. Terbinafine available as Tablet Sebifin 250 mg can be taken once daily for a month or so. To control itching, antihistamine like Tablet Lazine 5mg once a day for first two weeks may be taken. Therapy need to be taken regularly without interruptions. The pigmentation part will also disappear with that in due course of time.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------